# SDR 2007UALA02506

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,338 hours, 10,512 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST SWITCH AT 1L AND 2R DOES NOT SWITCH ON FLOOR LIGHTING.   [08-08-07]   OPERATED EMERGENCY LIGHTING TEST SWITCH AT 1L AND 2R. OPS CK OK.   CANNOT DUPLICATE PROBLEM.  AIRCRAFT OK FOR SERVICE.
